# SDR FDEA202010162534

- Difficulty date: October 16, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 74,103 hours, 28,538 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825J
- Part serial: C1172
- Condition: Failed
- Location: Rt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

RT GEN OFF IN FLIGHT.  CREW RAN QRH AS REQUIRED.  CHECKED ELEC/HYD DISPLAY SELECT SWITCH ON THE EICAS PANEL AT P61 HAD RT GEN DRIVE PUSH THE BIT SWITCH ON THE BUS POWER CONTROL UNIT MESSAGES WAS RT LOW OIL AND DELTA TEMP OPENED COWL AND FOUND DELTA P POP ON RIGHT GEN.  FACT 16OCT20 18:42 MEM U.   DUE TO LOW OIL FAULT AND DIFFERENTIAL PRESSURE BUTTON POPPED, WE REMOVED AND REPLACED RT ENGINE IDG ASSEMBLY, PER B757 AMM 24-11-01-4.  PERFORMED BPCU  BITE TEST, PER 757 FIM 24-20 FIG 101 FAULT TREE 801.  RAN RT ENGINE, PER JRH SHOWS 115VAC/400HZ.  NO FURTHER FAULTS NOTED.
